# SDR YENA200608

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 167 hours, 87 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LOW SPEED REJECTED TAKEOFF (SPEED WAS 40 KTS) DUE TO NO TAKEOFF BRAKES AURAL WARNING.  ACCOMPLISHED AMM TASK 32-44-09-720-801-A EMERGENCY/PARKING BRAKE PRESSURE SWITCH FUNCTIONAL TEST.  NO FAULT NOTED.
